# SDR SWIA2021082060545

- Difficulty date: May 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S0-1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333.00 CRACKED AT UPPER SECTION BETWEEN STRINGER 0 AND STRINGER 1 RH.     (C-CHECK RO 8/19/2021)    REPAIRED FRAME AT FS 333, BETWEEN STR 0 AND RH1,  IAW REO 670-53-21-2051 REV --, DTD 06JUN2021.  DUE TO A REQUIREMENT FOR PERIODIC RE-INSPECTIONS THE ENTIRE FRAME AT FS333 FROM STR0 TO STR9R IS BEING REPLACED ON CP 22948978.  REPLACEMENT OF THE COMPLETE FRAME ELIMINATES THE NEED FOR RE-INSPECTIONS.
